Journal of Graph Theory

Cover image for Journal of Graph Theory

January 2008

Volume 57, Issue 1

Pages 1–87

    1. A note on complete subdivisions in digraphs of large outdegree (pages 1–6)

      Daniela Kühn, Deryk Osthus and Andrew Young

      Version of Record online: 22 OCT 2007 | DOI: 10.1002/jgt.20255

    2. Circular chromatic index of Cartesian products of graphs (pages 7–18)

      Douglas B. West and Xuding Zhu

      Version of Record online: 22 OCT 2007 | DOI: 10.1002/jgt.20257

    3. Cutting two graphs simultaneously (pages 19–32)

      Viresh Patel

      Version of Record online: 22 OCT 2007 | DOI: 10.1002/jgt.20274

    4. On k-domination and minimum degree in graphs (pages 33–40)

      Odile Favaron, Adriana Hansberg and Lutz Volkmann

      Version of Record online: 23 OCT 2007 | DOI: 10.1002/jgt.20279

    5. Vertex suppression in 3-connected graphs (pages 41–54)

      Matthias Kriesell

      Version of Record online: 23 OCT 2007 | DOI: 10.1002/jgt.20277

    6. On k-detour subgraphs of hypercubes (pages 55–64)

      Nana Arizumi, Peter Hamburger and Alexandr Kostochka

      Version of Record online: 23 OCT 2007 | DOI: 10.1002/jgt.20281

    7. List-coloring the square of a subcubic graph (pages 65–87)

      Daniel W. Cranston and Seog-Jin Kim

      Version of Record online: 12 OCT 2007 | DOI: 10.1002/jgt.20273

SEARCH

SEARCH BY CITATION